# SDR SIMA20160115001

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 30,420 hours, 26,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT OVER THE WING INOPERATIVE.  R & R EXTERNAL EMER LIGHT, LT FWD OF WING IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
